Results Of Blood Checks In Children Aged 4 Years?

Illustration of Results Of Blood Checks In Children Aged 4 Years?
Illustration: Results Of Blood Checks In Children Aged 4 Years? labtestsonline.org

Hello doctor, my child is a girl (4 years old) weighing 14 kg this morning Monday morning vomiting continues to be hospitalized and in the afternoon, diarrhea too. As of today (the third day), the fever has decreased and diarrhea has also decreased but still has a stomachache. Blood check results today (Wednesday): CRP: 64.43 r nLED 1 hour: 28 r nLED 2 hours: 46 r n r n

1 Answer:

Hi.

Diarrhea is something that is quite common in children. Diarrhea can be caused due to various causes, such as bacterial infections, viral infections, food abosorption disorders, food poisoning, typhus.

Diarrhea that is too frequent can cause dehydration (lack of fluids), so that the child can become weak and increasingly refuse to eat. This is a dangerous thing.

From the tests you give, CRP and ESR is a test that shows the presence of inflammation / inflammation in the body that is not specific to a disease. Many diseases can cause increased CRP and ESR. the lab results you give show there is still an inflammatory process in your child's body. But this examination cannot be used as a benchmark to determine whether or not to recover and cannot be used as a benchmark for diagnosis. CRP and ESR levels can still be elevated even though the clinical condition has improved.

The following is an article that you can read about LEDs

may be useful. thank you

dr. danny

: by

Related Question

The Cause Is Often The Right Headache To The Teeth?

The Cause Is Often The Right Headache To The Teeth?

(1 year ago)

why does my head often hurt on the right until the pain spread to the teeth?...

Overcoming Low Thyroid Hormone For Months?

Overcoming Low Thyroid Hormone For Months?

(1 year ago)

Good afternoon doctor. My husband’s doctor has been sick for 4 months yet His hospitalization dropped because of his cholesterol after that he was constantly sick and yesterd...

Rash On The Skin, Swollen Backs Of Hands And Fever After Taking The Medicine?

Rash On The Skin, Swollen Backs Of Hands And Fever After Taking The Medicine?

(1 year ago)

, my husband is allergic to drugs. after taking the medicine the doctor gave her the rash and the fever didn’t go down. the night besik the back of her hand was swollen her f...

Leave a Reply

Your email address will not be published. Required fields are marked *